# SDR AALA202202156672

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 61,228 hours, 35,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT PATH LIGHT ON LAVATORY D LOOSE/ LANDING ON WIRES. CORRECTLY INSTALLED EMERGENCY EXIT PATH LIGHT ON LAVATORY D PER AMM 33-51-18-400-001-A.
